Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Prescribed Forcan, Orni for itching. Combination very strong and would it cause gastritis?

Hello, I was prescribed Zole Foint for 5 days following a severe itch by my doctor. She had also told me that if the condition does not subside fully, to take a course of Forcan 150 (0-1-0) x 3 days and Orni O (1-0-1) x 3 days together. I would like to know if both are antibiotics and is this combination a very high dosage? Can I take some tablets to ease the gastric discomfort (if any) along with these tablets such as gelusil etc?
Sat, 12 Jan 2013
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi deepsd,

The itching you describe is if because of some sort of fungal infection, than the medication prescribed to you appears to be allright and if the itching is bacuse of some other reason, than these medication is not going to help you much.

The medication you are prescibed are mainly for the fungal infection and it is given for long duration than what you are prescibed for.

As far as gastric upset is concern, if you feel some problem with these medication than you can take something for that, but should avoid taking both at the same time.

Thanks and take care
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! 15 days back I had burning sensation while urinating, odorless vaginal discharge, itching, blood in urine. My doctor recommended me fluconazole...

Recent questions on  Fungal infection

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

my 6 year old daughter is having problems making to the bathroom and is as she is on her way to the bathroom, she can t hold it and leaks some...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...